OP, you're probably not pregnant. I wasn't on any BC when I got pregnant and had the super light bleeding.
It is probably just your pill. With the 1st pack you will probably havve some break through bleeding. Your period probably won't start though untill day 2 or 3 after your last pill.
<blockquote><b>Quoting ☮Sugar Magnolia:</b>" <blockquote><b>Quoting :*:CHRiSTiNe:*::</b>" How long have you been on the pill? Some ... [snip!] ... I'm just about to finish my first pack. I'm trying not to, but I've never had a period like this. I'm freaking out."</blockquote>
Ahh yeah then I really wouldnt worry. Some pills make you spot all funky shades of blood that can last a day or two or for a week and then out of nowhere you might get a full blown period. Your body has to get used to the pills so the first few months you might have weird bleeding patterns. One of my not so favorite parts of the pill.